Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 5, Pages 739–747 (Mi zvmmf2562)  

This article is cited in 1 scientific paper (total in 1 paper)

The general algebra of symmetry operators of the equations of gas dynamics in Euler and Lagrange variables

N. A. Dar'in

Moscow

Full text: PDF file (793 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:5, 639–646

Bibliographic databases:
UDC: 517.988:533.7
MSC: Primary 76N15; Secondary 35Q35, 35A30
Received: 24.06.1992
Revised: 26.01.1994

Citation: N. A. Dar'in, “The general algebra of symmetry operators of the equations of gas dynamics in Euler and Lagrange variables”, Zh. Vychisl. Mat. Mat. Fiz., 34:5 (1994), 739–747; Comput. Math. Math. Phys., 34:5 (1994), 639–646

Citation in format AMSBIB
\Bibitem{Dar94}
\by N.~A.~Dar'in
\paper The general algebra of symmetry operators of the equations of gas dynamics in Euler and Lagrange variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 5
\pages 739--747
\mathnet{http://mi.mathnet.ru/zvmmf2562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275593}
\zmath{https://zbmath.org/?q=an:0834.76074}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 5
\pages 639--646
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PJ97800007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2562
  • http://mi.mathnet.ru/eng/zvmmf/v34/i5/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Dar'in, “Algebra of symmetry operators for an invariant nonlinear-transport equation”, Theoret. and Math. Phys., 105:3 (1995), 1484–1489  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:79
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021